# SDR C2XA04IA161

- Difficulty date: December 3, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 13,851 hours, 10,276 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A8917
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT DURING CLIMB.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED THE NOSE GEAR PROXIMITY SWITCH.  AIRCRAFT RETURNED TO SERVICE.
